# SDR CA010125008

- Difficulty date: January 4, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 20,903 hours
- Engine: Pwa PW123
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 77620049001
- Condition: Worn
- Location: Control Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED ENGINE INSPECTION, THE NR 1 ENGINE LOWER CONDITION LEVER CABLE WAS FOUND TO BE WORN TO LIMITS IN THE USUAL PLACE, FORWARD OF THE FIREWALL. THE CABLE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
